# SDR DALA1315910683

- Difficulty date: May 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1280 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON THE INNER FLANGE OF FUSELAGE FRAME, BS 1280 ABOVE STR 26L WAS NOT IDENTIFIED DURING INITIAL INSPECTION.  PERMANENT REPAIR INSTALLED IAW ERA 515763-14, REV ORIG AT SAT HMV VISIT ON NR 100-296.
